# SDR UPS01836205

- Difficulty date: June 3, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 61-63 INNER SKIN IS CORRODED BEYOND LIMITS, BETWEEN LONG 36 AND LONG 35R.  REPAIRED SKIN IAW 8110-3 APPROVED DH SK 705-086.
